# SDR DXTA200601316

- Difficulty date: March 24, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 5,314 hours, 3,250 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66166
- Part serial: AK865P
- Condition: Inoperative
- Location: Engine
- Part time: 732 hours, 455 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 400 THE HYDRAULIC VOLUME LOW -A- CAME ON.  THE HYDRAULIC -A- QUANTITY GAUGE WAS SHOWING 12 PERCENT AND NORMAL PRESSURE.  UPON LANDING THE QUANTITY WAS DOWN TO 10 PERCENT.  REMOVED AND REPLACED LEFT ENGINE DRIVEN HYDRAULIC PUMP, LEAK AND OPERATIONALLY CHECKS GOOD IAW CE750 M/M 29-10-02..
